# SDR CALA2011013100053

- Difficulty date: January 31, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 61,299 hours, 16,109 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL FRAME STA 1580 BETWEEN S8L-9L HAS CRACK.  REPAIRED DAMAGE FRAME REF SRM 53-00-07 REPAIR 1.  ISSUED DIP REF REP DVI INSPECTION. >>> QC<<<  PERFORM A DETAIL VISUAL INSPECTION AT FRAME REPAIR STA 1580 BETWEEN S8L-9L (ZONE 3) TABLE 203 OF SRM 53-00-07 12,000 FLIGHT CYCLES FROM REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER COMES FIRST.THEN 12,000 FLIGHT CYCLES INTERVALS.
